# SDR USAASB97152

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558AU
- Make and model: Boeing 737301
- Aircraft serial: 23512
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 311A106595
- Condition: Missing
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PIT- FL 1185, AT APPROXIMATELY 4000 FEET AGL AFTER TAKEOFF, PASSENGER NOTED A NACELLE ACCESS DOOR ON THE LEFT ENGINE DEPARTING THE AIRCRAFT.  FLIGHT CREW VERIFIED THE INCIDENT.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE ACCESS DOOR.  (M)
